# SDR SWIA2020061251102

- Difficulty date: May 14, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 20,939 hours, 16,536 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER C-DUCT, I/B T/R NYLON SLIDER TRACK, 2 EA SLIDER MOUNTING HOLES FOUND TO BE ELONGATED.  (C-CHECK) RO 6/8/2020 COMPLIED WITH REPAIRED ON LT UPPER C-DUCT, I/B T/R NYLON SLIDER TRACK, 2 EA SLIDER MOUNTING HOLES REF REO. FUNCTIONAL TEST GOOD.  COMPLIED WTIH TASK CARD.
